# SDR 2007UALA04877

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 35,979 hours, 13,887 cycles
- Engine: Iae V2527A5
- Engine time: 28,320 hours, 11,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS NR 2 ENGINE TAILPIPE FIRE ON SHUTDOWN AT GATE.  OIL OBSERVED LAST STAGE AFT TURBINE SECTION.  CAUSE WAS AN OIL COKE FIRE.  PERFORMED MAINTENANCE TIP TO CLEAN, REPLACE COMPONENTS IN AFT TAILCONE.  AFTER THIS MTC WAS PERFORMED, THERE WERE NO FURTHER REPORTS FOR THE NR 2 ENG RELATED TO THIS EVENT.
